# SDR COMA0360306

- Difficulty date: June 29, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 9,650 hours, 8,288 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Part serial: 99099H4665
- Condition: Cracked
- Location: Cockpit
- Part time: 9,650 hours, 8,288 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5620 THE LEFT WINDSHIELD SHATTERED DURING CLIMBOUT OF ATL, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED THE LEFT WINDSHIELD.
